MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ VIVITY TORIC EXTENDED VISION UV ABSORBING IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ VIVITY TORIC EXTENDED VISION UV ABSORBING IOL; INTRAOCULAR LENS
Model Number DAT515
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Impairment (2138)
Date of Event 03/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis; it remains implanted.Product history and batch records were reviewed and documentation indicated the product met release criteria.The product investigation could not identify a root cause.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A consumer reported that following an intraocular lens (iol) implant procedure, her vision is fractured, like looking at a picasso painting when looking at someone's face.Her vision is distorted and has double images.She can close her fellow eye and it goes away.Her vision is not clear.Additional information was provided by the patient that she knew her vision was distorted the day after surgery.She still has fractured and distorted images.Her doctor told her the iol was off 15 degrees and was unsure if that was the source of her problem.
 
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Further information was provided by the patient that she was seen 3 times by one doctor who did not know how to proceed.She has also been seen by a different doctor who advised waiting four more weeks and get proper glasses that would correct the iol being off axis.Her vision was better before surgery.

Brand Name
ACRYSOF IQ VIVITY TORIC EXTENDED VISION UV ABSORBING IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
MDR Report Key11659067
Report Number1119421-2021-00822
Device Sequence Number11640693
Product Code POE
UDI-Device Identifier00380652428828
UDI-Public00380652428828
Combination Product (Y/N)N
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/08/2025
Device Model NumberDAT515
Device Lot Number15105486
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/24/2021
Supplement Date Received by Manufacturer04/29/2021
Initial Report FDA Received Date04/13/2021
Supplement Report FDA Received Date05/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1